Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006, Article ID 95480, 18 pages
http://dx.doi.org/10.1155/AAA/2006/95480

Existence of positive solutions for nonlinear boundary value problems in bounded domains of n

Département de Mathématiques, Faculté des Sciences de Tunis, Campus Universitaire, Tunis 2092, Tunisia

Received 10 June 2004; Accepted 22 September 2004

Copyright © 2006 Faten Toumi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Faten Toumi, “Existence of positive solutions for nonlinear boundary value problems in bounded domains of ,” Abstract and Applied Analysis, vol. 2006, Article ID 95480, 18 pages, 2006. https://doi.org/10.1155/AAA/2006/95480.